# SDR WRXR20241210001

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: SH670314221
- Part serial: NA
- Condition: Gouged
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON THE FWD SPLICE PLATE OF THE GALLEY DOOR MEASURING 0.100" X 2.400" X 0.015" RIGHT ABOVE THE LOWER SILL ON THE SERVICE DOOR. FABRICATED AND INSTALLED NEW LOWER FWD SPLICE PLATE TO MATCH P/N: SH670-31422-1 FOR GALLEY SERVICE DOOR SURROUND STRUCTURE WITH ALLOY 2024 T3 .063" IAW CRJ 700 SRM 53-21-23-001-002-A01, 51-24-36-001-001-A01, 51-42-06-001-001-A01, AND 51-71-00-001-001-A01.
